| Catalog Number |
ES8924 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, the doctor will only use the preconnect if the patient has an incredibly large scrotum as the tubing length is way too long.The doctor has used it a couple of times with patients with large scrotums and he still had to trim the tubing length.
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, nonconformance's and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.